# SDR 2007FA0000197

- Difficulty date: September 4, 2006
- Submitted: March 5, 2007
- Operation: General aviation
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Part number: BACR12BU9B
- Condition: Elongated
- Location: Evac Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31073401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION OF FORWARD DOOR EMERGENCY ESCAPE SLIDE, THE SLIDE BUSTLE LATCH CHAIN WAS FOUND DETACHED FROM THE SPLIT RING.  THE SPLIT RING HAD BECOME ELONGATED AND THE RING COILS HAD SEPARATED THUS ALLOWING THE CHAIN TO DETACH.  THE SLIDE WOULD NOT HAVE INFLATED IF REQUIRED.  THE SPLIT RING HAS BEEN REPLACED.  (K)
